# SDR EE4Y2017042003245

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Aircraft time: 19,659 hours, 12,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 19028117001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT, FRAME 73 CORRODED BETWEEN STR 29LH AND STRG-29R. THE CORRECTIVE ACTION WAS HANDLE UNDER OEM DISPOSITION ETD2017-190-015322.
